1. Strength due to Paracetamol and Caffeine combination. 2. Paracetamol is safe to treat headache and won’t irritate stomach as compared to Ibuprofen. 3. Headache Relief in as little as 10 minutes. 4. Paracetamol + Caffeine provides up to 37% more powerful relief than standard paracetamol. 5. Optizorb technology speeds up disintegration of the tablets so it can start to work in as little as 10 minutes.
Place of Origin
Paracetamol 500 mg, Caffeine 60 mg
Choose between Home Delivery or Click & Collect!
Click & Collect
·FREE with no minimum purchase requirement
·Select the Watsons store nearest you
·Pay with credit card
·Expect your orders to be ready within:
·2-5 days for NCR (excluding Sundays)
·3-7 days for rest of Luzon and Visayas (excluding Sundays)
·4-8 days for Mindanao (excluding Sundays)
·Follow the instructions in the collection email and collect at your convenience—no need to queue!